Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 4, Pages 763–782 (Mi izv2564)  

This article is cited in 9 scientific papers (total in 9 papers)

Uniqueness classes of solutions of the Cauchy problem for linear equations with increasing coefficients

Ya. I. Zhitomirskii


Abstract: A maximal uniqueness class of solutions is determined for the Cauchy problem for linear partial differential equations whose coefficients depend on a space variable.

Full text: PDF file (1591 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:4, 737–756

Bibliographic databases:

UDC: 517.944
MSC: 35A05, 35G10, 15A18
Received: 01.12.1966

Citation: Ya. I. Zhitomirskii, “Uniqueness classes of solutions of the Cauchy problem for linear equations with increasing coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 31:4 (1967), 763–782; Math. USSR-Izv., 1:4 (1967), 737–756

Citation in format AMSBIB
\Bibitem{Zhi67}
\by Ya.~I.~Zhitomirskii
\paper Uniqueness classes of solutions of the Cauchy problem for linear
equations with increasing coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 4
\pages 763--782
\mathnet{http://mi.mathnet.ru/izv2564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217427}
\zmath{https://zbmath.org/?q=an:0175.10702}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 4
\pages 737--756
\crossref{https://doi.org/10.1070/IM1967v001n04ABEH000587}


Linking options:
  • http://mi.mathnet.ru/eng/izv2564
  • http://mi.mathnet.ru/eng/izv/v31/i4/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. I. Zhitomirskii, “Uniqueness classes for solutions of the Cauchy problem for linear equations with rapidly increasing coefficients”, Math. USSR-Izv., 1:5 (1967), 1109–1129  mathnet  crossref  mathscinet  zmath
    2. G. N. Zolotarev, “Uniqueness theorems for a class of integral representations”, Math. USSR-Sb., 7:3 (1969), 399–414  mathnet  crossref  mathscinet  zmath
    3. Ya. I. Zhitomirskii, “On differential operators of infinite order in spaces of type $S$”, Math. USSR-Sb., 9:3 (1969), 379–388  mathnet  crossref  mathscinet  zmath
    4. V. A. Tkachenko, “On the uniqueness of an expansion in generalized eigenfunctions of a differential operator”, Math. USSR-Sb., 21:3 (1973), 455–466  mathnet  crossref  mathscinet  zmath
    5. R. V. Duduchava, “On bisingular integral operators with discontinuous coefficients”, Math. USSR-Sb., 30:4 (1976), 515–537  mathnet  crossref  mathscinet  zmath  isi
    6. V. P. Palamodov, “The work of G. E. Shilov in the theory of generalized functions and differential equations”, Russian Math. Surveys, 33:4 (1978), 219–235  mathnet  crossref  mathscinet  zmath
    7. O. A. Oleinik, E. V. Radkevich, “The method of introducing a parameter in the study of evolutionary equations”, Russian Math. Surveys, 33:5 (1978), 7–84  mathnet  crossref  mathscinet  zmath
    8. D. V. Turtin, “The maximal nonuniqueness classes of solutions to the Cauchy problem for linear equations”, Russian Math. (Iz. VUZ), 54:9 (2010), 77–79  mathnet  crossref  mathscinet  elib
    9. Turtin D.V., “Maksimalnye klassy needinstvennosti resheniya zadachi koshi dlya lineinykh uravnenii”, Vestnik ivanovskogo gosudarstvennogo universiteta. seriya: estestvennye, obschestvennye nauki, 2011, no. 2, 165–175  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:333
    Full text:69
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021